# SDR UIEA2017060500935

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Part number: 42535250S
- Condition: Damaged
- Location: Fuel Lines
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT MIX BAY, FOUR COUPLING TUBES DAMAGED. THE COUPLING TUBES WERE REPLACED IAW MM 21-21-52.
